Cutaneous adverse events associated with DMDs

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Cutaneous adverse events associated with DMDs

Postby MSUK » Tue Feb 28, 2012 1:19 am

Cutaneous adverse events associated with disease-modifying treatment in MS: a systematic review

Image


Abstract

Glatiramer acetate and interferon-beta are approved first-line disease-modifying treatments (DMTs) for multiple sclerosis (MS).

DMTs can be associated with cutaneous adverse events, which may influence treatment adherence and patient quality of life.

In this systematic review, we aimed to provide an overview of the clinical spectrum and the incidence of skin reactions associated with DMTs.... Read More - http://www.msrc.co.uk/index.cfm/fuseact ... geid/1316/
MS-UK - http://www.ms-uk.org/
User avatar
MSUK
Family Elder
 
Posts: 2211
Joined: Wed Oct 14, 2009 2:00 pm

Advertisement

Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service